# SDR SWAA2025042825925

- Difficulty date: April 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 75,536 hours, 44,995 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER AFT SLIDER SEAL RETAINER CRACKED.   REMOVED AND REPLACED SEAL RETAINER PER SRM 51-40-02.
